# SDR V0XD20210821001

- Difficulty date: April 27, 2021
- Submitted: August 21, 2021
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N931LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15031
- Aircraft time: 37,421 hours, 30,542 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: BC50393103
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE THREE EMERGENCY LIGHT LENS AT THE SERVICE DOOR ARE CRACKED OR OTHERWISE DAMAGED. CORRECTIVE ACTION REPLACED LIGHT LENS COVERS IAW:CRJ900AMM33-51-05.
